# SDR IPXA09556939

- Difficulty date: July 27, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 1 AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 1330 TO BS 1350 RBL 19 HAS AREAS OF CORROSION.  REPAIRED AND REFINISHED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 1330 TO 1350 RBL 19 IAW SRM 51-10-02 AND SRM 00-53-1A.
